MathSciNet Relay Station
MathSciNet bibliographic data
MR308865 47H05 (46B99)
DePrima, Charles R.; Petryshyn, W. V. Remarks on strict monotonicity and surjectivity properties of duality mappings defined on real normed linear spaces. Math. Z. 123 (1971), 49–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement